advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Texarkana, Arkansas, USA:

Recently, I was told I have hypoglycemia so I have been researching it on the Internet. I came across information on epinephrine. I am confused. Does using medications with epinephrine cause someone to have low blood sugar levels?

Answer:

No. It means that whether you take a medicine with epinephrine or whether you have hypoglycemia and your body secretes epinephrine to reverse the low blood sugars, some of the symptoms are the same. One of the safety mechanisms the body has in place to protect against low blood sugars is to secrete epinephrine on demand. The result is the group of symptoms that include fast heart rate and palpitations, sweating, anxiousness, hunger, and tremulousness.

JTL

DTQ-20061011210540
Original posting 12 Oct 2006
Posted to Hypoglycemia

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.